Q and A

Question

What are the side effects of Immunadue?

What are the side effects of Immunadue?

Answer

i-Base still gets questions from people in South Africa about a multivitamin called Immunadue.

The answers include that this product:

  • Is NOT a treatment for HIV.
  • Will NOT strengthen your immune system by increasing your CD4 count.
  • Will NOT reduce your viral load.

As with other multivitamins there are unlikely to have side effects – but also do not have proven health benefits if you already eat a health balanced diet.

2 comments

  1. Lisa Thorley

    Hi Simon,

    It’s possible that you may be feeling the way that you are due to the Volutrip that you’re taking, please see here for possible side effects:

    https://i-base.info/guides/14970

    How long have you been using this ARV? Have you felt like this since you started taking it?

  2. Simon

    Hellow Sir:Simon
    im on HIV treatment,i do take immunadue_tablet multi_vitamin & mineral/immune modulator and my HIV Volutrip tablets after while i feel like im loosing my mind what is the cause,

    thanks..

Comment

Your email address will not be published. Required fields are marked *